Couldn't find what you looking for?

TRY OUR SEARCH!

I have been using Enbrel for my problems with rheumatoid arthritis and it really helped. Unfortunately, it seems that enbrel brought my fibromyalgia. Is that possible? I know that this drug is no fun, but for this to happen, I just do not know what to do. Do you know anything about this possibility. What should I do?

Loading...

The easiest way for you would be to go to the doctor and stop making assumptions on your own. I mean, perhaps this is not fibromyalgia at all, but some other disease or problem. As far as I know, enbrel does have some side effects, but I have never heard of it causing fibromyalgia. Although, there is a possibility that r. arthritis cause fibromyalgia. But, enbrel, I just dont think so.
Reply

Loading...

I know this post is old but I felt it important to reply to it. Muscle and joint pain IS listed as a side effect of Enbrel. I have been on Enbrel for 4 1/2 years. After 2 years, I began to feel more achy and tired the day after an injection. This has continued and in fact gotten worse. A person on another health site, Lene Anderson (HealthCentral) remarked that Enbrel had made her FM much worse. Although I had initially been diagnosed with FM before the real RA diagnosis (a couple months between the positive test and the first major swelling showed RA clinically), it was nothing compared to the RA. Now it's a real problem - when I'm on full schedule of Enbrel, the Fm is much worse. So - this is NOT a random event. The Enbrel can be definitely the culprit. Try backing off and see if the muscle pain/spasms decrease. Right now I'm between a rock and a hard place as to what to do. I don't think my dr. will take me off Enbrel if it still lowers my ESR. Lene was able to switch to Humira and has not had as difficult a time.
Reply

Loading...

Well a couple of things disturb me about this post. The first thing is that when a clinical trial is conducted for a medication all side effects must be reported and evaluated. As most of the patient's who are using Enbrel have muscle and joint pain, that is surely going to be a symptom of the patient's using Enbrel. The second thing is all of the diseases that Enbrel treats are degenerative diseases. Just because your disease has progressed it does not mean it is due to the Enbrel. Enbrel is a drug that helps a lot of people. Everyone should discuss these effects with their medical doctor to see if another medication may be right for them. But, please do not blame this drug out of hand. Enbrel is a drug that helps a lot of people lead a better quality of life. But, not every drug is right for everyone.
Reply

Loading...